# SDR 97UAL900137

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31042205
- Condition: Porous
- Location: Inflation Tube
- Component: Air Cruisers, D31101205
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE REMOVED FROM AIRCRAFT FOR TIME CONTROLLED OVERHAUL.  UNIT FAILED AIR RETENTION DUE TO POROSITY ON THE UPPER AND LOWER TUBE.  SCRAPPED INFLATABLE UNIT, REPLACED WITH NEW.
